Journal of Differential Geometry

The Journal of Differential Geometry (JDG) is devoted to the publication of research papers in differential geometry and related subjects such as differential equations, mathematical physics, algebraic geometry and geometric topology. JDG was founded by the late Professor C.-C. Hsiung in 1967, and is owned by Lehigh University, Bethlehem, PA, U.S.A., and published under license by International Press of Boston, Inc.

Top downloads over the last seven days

Three-manifolds with positive Ricci curvatureRichard S. HamiltonVolume 17, Number 2 (1982)
The Willmore Flow with Small Initial EnergyErnst Kuwert and Reiner SchätzleVolume 57, Number 3 (2001)
Motion of level sets by mean curvature. IL. C. Evans and J. SpruckVolume 33, Number 3 (1991)
Geometry of manifolds of mapsHalldór I. El\uåssonVolume 1, Number 1-2 (1967)
Supersymmetry and Morse theoryEdward WittenVolume 17, Number 4 (1982)
  • ISSN: 0022-040X (print)
  • Publisher: Lehigh University
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1967 --
  • Access: By subscription only
  • Euclid URL: